MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIGMA STAB GVF INS 4 8MM; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US SIGMA STAB GVF INS 4 8MM; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Catalog Number 158124008
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that poly would not snap into tray.Surgeon opened two size 4-8 poly and two size 4 trays and both poly would not snap into to the tray that was implanted and the extra tray.Doe: (b)(6) 2025, affected side: left knee.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: added: d9.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary- it was reported that poly would not snap into tray.Surgeon opened two size 4-8 poly and two size 4 trays and both poly would not snap into to the tray that was implanted and the extra tray.The product was returned to j&j medtech orthopaedics for evaluation.Visual analysis of the returned device revealed that the sigma stab gvf ins 4 8mm was found partially assembled in a tilted position with the pfc sigma mod tib tray cem sz4.A manufacturing record evaluation was performed for the finished device product code: 158124008 lot number: d24041016 , and no non-conformances or manufacturing irregularities were identified.A functional test was performed, and it was observed that the sigma stab gvf ins 4 8mm was not able to assemble or disassemble.It is suspected that damage on the insert locking tabs is preventing it from assembling as intended, this damage could be consistent with a component failure caused by excessive forces applied over material, like assembling the device in an off axis position during surgical process.However a definitive root cause cannot be determined.A dimensional inspection was not performed since it was not applicable to the complaint condition.The overall complaint was confirmed as the observed condition of the sigma stab gvf ins 4 8mm would have contributed to the complained device issue.¿ based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot- a manufacturing record evaluation was performed for the finished device product code: 158124008 lot number: d24041016, and no non-conformances or manufacturing irregularities were identified.H11 additional narrative: added: d10.Corrected: h3.

Brand Name
SIGMA STAB GVF INS 4 8MM
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JJMSZ PLANT FOR STK. & N-STK.
no. 299, changyang street
suzhou industrial park
suzhou, jiangsu 21512 6
CH   215126
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key22359387
Report Number1818910-2025-10931
Device Sequence Number18163271
Product Code JWH
UDI-Device Identifier10603295064404
UDI-Public(01)10603295064404(17)290331(10)D24041016
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K033272
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number158124008
Device Lot NumberD24041016
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/11/2025
Supplement Date Received by Manufacturer07/10/2025
08/08/2025
Initial Report FDA Received Date06/30/2025
Supplement Report FDA Received Date07/15/2025
08/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PFC SIGMA MOD TIB TRAY CEM SZ4; PFC SIGMA MOD TIB TRAY CEM SZ4; PFC SIGMA MOD TIB TRAY CEM SZ4; SIGMA STAB GVF INS 4 8MM; SIGMA STAB GVF INS 4 8MM; SIGMA STAB GVF INS 4 8MM
Patient SexMale